MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO SAF-T HOLDER DEVICES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL

SMITHS MEDICAL ASD, INC. JELCO SAF-T HOLDER DEVICES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL
Model Number 96000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Five used units were received for evaluation; however, they could not be decontaminated successfully.Pictures provided showed that the male luer was broken, confirming the reported problem.The observations determined this was not manufacturing-related and should be a supplier defect; a supplier corrective action request (scar) was issued to the supplier.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.
 
Event or Problem Description
It was reported that when connecting the extension line to the connector, the connector broke at the luer.Air bubbles were observed and they had to change the line.No patient injury was reported.

Brand Name
JELCO SAF-T HOLDER DEVICES
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15397862
Report Number3012307300-2022-18548
Device Sequence Number6102646
Product Code JKA
UDI-Device Identifier20351688062953
UDI-Public20351688062953
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K923090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2025
Device Model Number96000
Device Catalogue Number96000
Device Lot Number3986542
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown